# SDR SWAA2020121536060

- Difficulty date: November 16, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 45,446 hours, 23,506 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCK PIT FLOOR HAS DENTS AT STATION 254 LBL 2 AND UNDER OBSERVER SEAT.  REPAIRED COCKPIT FLOOR WEB, PER EA 1-A53-33179.
